Differential and Integral Equations

Uniqueness of solutions to the Cauchy problem for $u_t-u\Delta u+\gamma\vert \nabla u\vert ^2=0$

Isamu Fukuda, Hitoshi Ishii, and Masayoshi Tsutsumi

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Differential Integral Equations, Volume 6, Number 6 (1993), 1231-1252.

Dates
First available in Project Euclid: 31 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1370019753

Mathematical Reviews number (MathSciNet)
MR1235190

Zentralblatt MATH identifier
0806.35063

Subjects
Primary: 35K55: Nonlinear parabolic equations
Secondary: 35K65: Degenerate parabolic equations

Citation

Fukuda, Isamu; Ishii, Hitoshi; Tsutsumi, Masayoshi. Uniqueness of solutions to the Cauchy problem for $u_t-u\Delta u+\gamma\vert \nabla u\vert ^2=0$. Differential Integral Equations 6 (1993), no. 6, 1231--1252. https://projecteuclid.org/euclid.die/1370019753


Export citation